Distributional Chébli-Trimèche transforms

  1. Betancor, J.J. 1
  2. Betancor, J.D. 1
  3. Méndez, J.M.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2006

Volume: 313

Issue: 2

Pages: 537-550

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2005.04.079 SCOPUS: 2-s2.0-28244442509 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus